# SDR AALA202102089024

- Difficulty date: January 23, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 38,655 hours, 15,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311440620000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA, MEASURING L=0.614 INCH BY W =0.311 INCH BY D =0.040 INCH, ON FLOOR BEAM BETWEEN FR12 AND FR24 AT Y1292. REPLACED  NEW FLOOR BEAM Y1292 IAW A321 SRM 51-42-11-801 AND DRAWINGS D53114407, D53110920 AND D53110984.
